# SDR ZW0A0108207

- Difficulty date: September 6, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N926TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49356
- Aircraft time: 38,839 hours, 29,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT THE FLOOR SUPPORT HAD CORROSION AT STA 1212, LBL 14 TO RBL 6.  REPLACED SUPPORT WITH NEW PART PER SPM 6-70-01 AND DOUGLAS DRAWING 5936597.
